# SDR QXEA2010033000199

- Difficulty date: March 26, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 20,916 hours, 15,342 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27L INTERCOSTAL FWD OF AVIONICS DOOR IS CORRODED. BLENDED CORROSION.  REMOVED MATERIAL IS .004" WITHIN LIMITS. TREATED, PRIMED, PAINTED AREA AND INSALLED REMOVED BRACKETS AND FASTENERS.
